MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Diarrhea (1811); Nausea (1970)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B4: estimated date of event is march 2025.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the doctor indicated that the patient had nausea, diarrhea and pain from (b)(6) unit.Later, the customer service representative called the patient to obtain additional information.The patient stated that she had nausea, diarrhea and pain while using the stim.The patient indicated that they are taking pain medication percocet and nausea medication.The patient treated for 4 to 5 hours or until felt pain, the patient is going to continue the treatment unless otherwise specified.The patient will call back with any updates.Later, the complaint specialist called the patient to verify if there was any other medical intervention and verify onset of nausea/ diarrhea symptoms but had to leave a voicemail message requesting for a call back.A call back was received from the patient indicating that nausea and diarrhea started last month- (b)(6) 2025.The patient contacted her primary care doctor and was prescribed nausea medication.The patient stated that she takes the medication as needed and continues the use of bone stim.No further consequences are reported.The sflx-xl coilette was not returned for further evaluation.
 
Additional Manufacturer Narrative
B3: estimated date of event is march 2025.Corrections in b4: date of the report, additional information in h4: manufacture date, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional information.The bhs assembly was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.Related mfr number 0002242816-2025-00056.
 
Event or Problem Description
It was reported by the sales representative that the doctor indicated that the patient had nausea, diarrhea and pain from bhs unit.Later, the customer service representative called the patient to obtain additional information.The patient stated that she had nausea, diarrhea and pain while using the stim.The patient indicated that they are taking pain medication percocet and nausea medication.The patient treated for 4 to 5 hours or until felt pain, the patient is going to continue the treatment unless otherwise specified.The patient will call back with any updates.Later, the complaint specialist called the patient to verify if there was any other medical intervention and verify onset of nausea/ diarrhea symptoms but had to leave a voicemail message requesting for a call back.A call back was received from the patient indicating that nausea and diarrhea started last month- (b)(6) 2025.The patient contacted her primary care doctor and was prescribed nausea medication.The patient stated that she takes the medication as needed and continues the use of bone stim.No further consequences are reported.The sflx-xl coilette was not returned for further evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX- XL THERAPEUTIC TREATMENT COILETTE
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21876452
Report Number0002242816-2025-00057
Device Sequence Number7653743
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic